# SDR FOTR20006NR4712

- Difficulty date: January 22, 2010
- Submitted: March 31, 2010
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- Aircraft time: 57,864 hours, 41,947 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE DENTS AT RT FUSELAGE SKIN SURFACE, PREVIOUS REPAIR DOUBLER AT BS 345.2 STR 24R.  REPAIRED ON FASI WO 20006, N/R 04712.  REMOVED PREVIOUS REPAIR DOUBLERS ON RT FUSELAGE SKIN AT STA 345 STR 24R AND INSTALLED ONE REPAIR DOUBLER FROM STA 321 TO 340, STR 22R TO 24R IAW COTNEY AEROSPACE DWG AJ07-53-101 REV IR 8110-3 DATED 02/12/2010 ISSUED.  MATERIAL USED: DOUBLER; 2024-T3, 0.063, DIM.; 18.50 BY 19.250, FILLERS; 2 EACH, 2024-T3, 0.040, DIM: 1.0 BY 1.0 AND 1.0 BY 2.750.
